# SDR QR9R2025092400001

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9749
- Aircraft time: 4,382 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Failed
- Location: Eng Overspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVSP ON #1 ENGINE WOULD NOT GO OUT AFTER STARTING ENGINE. REMOVED AND REPLACED OVERSPEED SENSOR IAW 77-14-00-900-802. T/P MOC SUCCESSFULLY COMPLETED IAW 05-60-00, 6-1.
